# SDR GLBA20110706H

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 29,377 hours, 38,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Failed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR STRAP SUPPORT ON THE LT SIDE IS COMING APART.  MX REINSTALLED A FASTENER ON THE LT CABIN DOOR STRAP SUPPORT IAW BMM 52-10-60, ALL CHECKS GOOD.
